# SDR VNAA202312130003

- Difficulty date: November 6, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00. (SM) CORRECTIVE ACTION: ELECTRICAL BAY FLOOR WEB RIGHT SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00. (SM) WAS REPAIRED PER REO 690-53-11-1637. REV -- AND CRJ-900 SRM 53-11-43-201-001-A01
